Les opérateurs monotones
Séminaire Choquet. Initiation à l'analyse, Tome 5 (1965-1966) no. 2, Exposé no. 10, 33 p.
@article{SC_1965-1966__5_2_A3_0,
     author = {Brezis, Ha{\"\i}m},
     title = {Les op\'erateurs monotones},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:10},
     publisher = {Secr\'etariat math\'ematique},
     volume = {5},
     number = {2},
     year = {1965-1966},
     zbl = {0169.18701},
     mrnumber = {236777},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1965-1966__5_2_A3_0/}
}
Brezis, Haïm R. Les opérateurs monotones. Séminaire Choquet. Initiation à l'analyse, Tome 5 (1965-1966) no. 2, Exposé no. 10, 33 p. http://www.numdam.org/item/SC_1965-1966__5_2_A3_0/

[1] Altman (M.). - A fixed point theorem in Hilbert space, Bull. Acad. palan. Sc., Sér. Sc. math., t. 5, 1957, p. 19-22. | MR 87064 | Zbl 0077.31902

[2] Altman (M.). - A fixed point theorem in Banach space, Bull. Acad. polon. Sc., Sér. Sc. math., t. 5, 1957, p. 89-92. | MR 87063 | Zbl 0078.11703

[3] Bourbaki (N.). - Fonctions d'une variable réelle, Chap. 4-7. - Paris, Hermann, 1951 (Act. scient. et ind., 1132 ; Bourbaki, 12).

[4] Bourbaki (N.). - Espaces vectoriels topologiques, Chap. 3-5. - Paris, Hermann, 1955 (Act. scient. et ind., 1229 ; Bourbaki, 18).

[5] Browder (F.E.). - Non linear équations of evolution, Annals of Math.. Series 2, t. 80, 1964, p. 485-523. | MR 173960 | Zbl 0127.33602

[6] Browder (F.E.). - Mappings theorems for non compact nonlinear operators in Banach spaces, Proc. Nat. Acad. Sc. U. S. A., t. 54, 1965, p. 337-342. | MR 180883 | Zbl 0133.08101

[7] Browder (F.E.). - Nonlinear monotone operators and convex sets in Banach sets, Bull. Amer. math. Soc., t. 71, 1965, p. 780-785. | MR 180882 | Zbl 0138.39902

[8] Browder (F.E.). - Existence and uniqueness theorems for solutions of nonlinear boundary value problems, Applications of nonlinear partial differential equations in mathematical physics, p. 24-49. - Providence, American mathematical Society, 1965 (Proceedings of Symposia in applied Mathematics, 17). | MR 197933 | Zbl 0145.35302

[9] Browder (F.E.). - Nonlinear elliptic functionnal equations in non reflexive Banach spaces, Bull. Amer. math. Soc., t. 72, 1966, p. 89-95. | MR 185287 | Zbl 0135.17602

[10] Dolph (C.L.) and Minty (G.S.). - On nonlinear integral equations of the Hammerstein type, Nonlinear integral equations, Proceedings of one advanced Seminar conducted by Mathematics Research Center, p. 99-154. - Madison, The University of Wisconsin Press, 1964. | MR 161113 | Zbl 0123.29603

[11] Hartman (P.) and Stampacchia (G.). - On some nonlinear elliptic differential functionnal équations, Acta Math., t. 115, 1966, p. 271-310. | MR 206537 | Zbl 0142.38102

[12] Kato (T.). - Nonlinear evolution equations in Banach spaces, Applications of nonlinear partial differential equations in mathematical physics, p. 50-65. - Providence, American mathematical Society, 1965 (Proceedings of Symposia in applied Mathematics, 17). | MR 184099 | Zbl 0173.17104

[13] Leray (J.) et Lions (J.-L.). - Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. math. France, t. 93, 1965, p. 97-107. | Numdam | MR 194733 | Zbl 0132.10502

[14] Lions (J.-L.). - Sur un nouveau type de problème non linéaire pour des opérateurs paraboliques du 2e ordre, Séminaire Leray : Equations aux dérivées partielles, Collège de France, 1965/66. | Numdam

[15] Mayer (C.). - Points invariants dans les espaces localement convexes, Séminaire Choquet : Initiation à l'Analyse, 4e année, 1964/65, n° 10, 11 p. - Paris, Secrétariat mathématique, 1965 (Mathematica Seminosa, 1). | Numdam | Zbl 0151.20503

[16] Phillips (R.S.). - Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. math. Soc., t. 90, 1959, p. 193-254. | MR 104919 | Zbl 0093.10001